Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Typically-real functions with $a_n = 0$ for $n \equiv 0\left( {\bmod 4} \right)$


Author: M. S. Robertson
Journal: Bull. Amer. Math. Soc. 46 (1940), 136-141
MathSciNet review: 0001304
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07155-1
PII: S 0002-9904(1940)07155-1